Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 152, NWS Shreveport, LA

April 30, 2016Bienville Parish, De Soto Parish, Red River Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 30, 2016, 5:31 AM CDT for Bienville Parish, De Soto Parish, Red River Parish, Louisiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 5:31 AM CDT (10:31 UTC)
Expired
Apr 30, 2016, 6:17 AM CDT
In force
46 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bienville Parish, LA, De Soto Parish, LA, Red River Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 5:11 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 10.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 455 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
835 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
455 m²/s²
0-3 km storm-relative helicity
577 m²/s²
Significant tornado parameter
2.9
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted.

808 
WUUS54 KSHV 301031
SVRSHV
LAC013-031-081-301130-
/O.NEW.KSHV.SV.W.0152.160430T1031Z-160430T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
531 AM CDT SAT APR 30 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  EAST CENTRAL DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
  NORTHERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 630 AM CDT

* AT 531 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  MANSFIELD...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RINGGOLD...MARTIN...HALL SUMMIT...CASTOR...JAMESTOWN...LOGGY BAYOU...
  CRICHTON...WOMACK AND GRAND BAYOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3212 9361 3235 9321 3216 9311 3215 9314
      3215 9318 3214 9319 3214 9318 3213 9318
      3199 9355
TIME...MOT...LOC 1031Z 244DEG 21KT 3205 9356 

HAIL...1.00IN
WIND...60MPH
 
$$

06
3 follow-up statements
415 
WWUS54 KSHV 301049
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
549 AM CDT SAT APR 30 2016

LAC031-301058-
/O.CAN.KSHV.SV.W.0152.000000T0000Z-160430T1130Z/
DE SOTO LA-
549 AM CDT SAT APR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DE SOTO PARISH IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3218 9350 3235 9321 3216 9311 3215 9314
      3215 9318 3214 9319 3214 9318 3213 9318
      3204 9342
TIME...MOT...LOC 1048Z 240DEG 24KT 3218 9337 

$$

LAC013-081-301130-
/O.CON.KSHV.SV.W.0152.000000T0000Z-160430T1130Z/
BIENVILLE LA-RED RIVER LA-
549 AM CDT SAT APR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHWESTERN BIENVILLE AND NORTHEASTERN RED RIVER PARISHES...

AT 548 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
COUSHATTA...OR 21 MILES NORTHEAST OF MANSFIELD...MOVING NORTHEAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RINGGOLD...MARTIN...HALL SUMMIT...CASTOR...JAMESTOWN...LOGGY BAYOU...
CRICHTON AND WOMACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3218 9350 3235 9321 3216 9311 3215 9314
      3215 9318 3214 9319 3214 9318 3213 9318
      3204 9342
TIME...MOT...LOC 1048Z 240DEG 24KT 3218 9337 

HAIL...1.00IN
WIND...60MPH
 
$$

06
705 
WWUS54 KSHV 301105
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
605 AM CDT SAT APR 30 2016

LAC013-081-301130-
/O.CON.KSHV.SV.W.0152.000000T0000Z-160430T1130Z/
BIENVILLE LA-RED RIVER LA-
605 AM CDT SAT APR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHWESTERN BIENVILLE AND NORTH CENTRAL RED RIVER PARISHES...

AT 604 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RINGGOLD...OR 25
MILES SOUTH OF MINDEN...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HALL SUMMIT...CASTOR AND JAMESTOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3225 9337 3235 9321 3220 9313 3217 9331
TIME...MOT...LOC 1104Z 241DEG 21KT 3225 9328 

HAIL...0.75IN
WIND...60MPH
 
$$

06
886 
WWUS54 KSHV 301117
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 AM CDT SAT APR 30 2016

LAC013-081-301127-
/O.CAN.KSHV.SV.W.0152.000000T0000Z-160430T1130Z/
BIENVILLE LA-RED RIVER LA-
617 AM CDT SAT APR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BIENVILLE AND
NORTH CENTRAL RED RIVER PARISHES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3225 9337 3235 9321 3220 9313 3217 9331
TIME...MOT...LOC 1117Z 244DEG 21KT 3227 9322 

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:05 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 30, 4:05 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 AM CDT SAT APR 30 2016

.DISCUSSION...
SEVERE CONVECTION WINDING DOWN AND WITH IT THE SEVERE THUNDERSTORM
WATCH WILL LIKELY BE ALLOWED TO EXPIRE ON TIME AT 5 AM THIS
MORNING. HAVE TRIMMED THE FLASH FLOOD WATCH BACK SLIGHTLY ACROSS
PORTIONS OF NE TX AND MCCURTAIN COUNTY IN SE OK WITH THIS PACKAGE.
WHILE THE RAIN WILL LIKELY BE COMING TO AN END LATER THIS MORNING
ACROSS PORTIONS OF SW AR INTO MORE OF NE TX AND NW LA...PRESENT
FLASH FLOOD WARNINGS AND WIDESPREAD FLOODING ACROSS NE TX AND SW
AR WILL PRECLUDE ME REMOVING MORE COUNTIES FROM THE FLASH FLOOD
WATCH AT THIS TIME EVEN THOUGH QPF AMOUNTS REALLY DO NOT WARRANT
IT.

THE SLIGHT RISK OF ADDITIONAL SEVERE THUNDERSTORMS LATER THIS
AFTERNOON/THIS EVENING ALONG AND EAST OF A LINE FROM LFK TO SHV TO
LZK WILL BE GREATLY DEPENDENT ON HOW MUCH DESTABILIZATION OUR AREA
EXPERIENCES TODAY IN THE WAKE OF THE WIDESPREAD EARLY MORNING
CONVECTION CURRENTLY ONGOING. THE LATEST RUN OF THE NAM SHOWS THE
FRONTAL BOUNDARY PULLING UP NEARLY STATIONARY ACROSS NE TX...NW LA
AND SW AR LATE THIS AFTERNOON EVENING WITH SOME DESCENT AIRMASS
MODIFICATION POSSIBLE. THE GFS IS INDICATIVE OF THIS AS WELL SO
WE CANNOT RULE OUT THE POSSIBILITY OF ADDITIONAL STORMS THIS
AFTERNOON BUT THEY SHOULD NOT BE WIDESPREAD AND NOTHING LIKE OUR
AREA HAS SEEN OVER THE LAST 24 HOURS.

MOST OF OUR AREA SHOULD SEE A BREAK FROM THIS RAINFALL LATE
TONIGHT THROUGH THE DAY SUNDAY BEFORE WE LOOK UPSTREAM ONCE AGAIN
AS DISTURBANCES MOVE OUR WAY IN SOUTHWEST FLOW ALOFT FROM THE TX
HILL COUNTRY. ALL THIS TO SAY ADDITIONAL MODERATE TO HEAVY
RAINFALL WILL BE POSSIBLE LATE SUNDAY NIGHT THROUGH THE DAY MONDAY
WITH THE HEAVIEST RAINFALL LIKELY OCCURRING SOUTH OF THE
INTERSTATE 20 CORRIDOR OF NE TX AND N LA UNLIKE THIS CURRENT EVENT
WHERE THE HEAVIEST RAINFALL WAS ALONG AND NORTH OF THE CORRIDOR.

THE GOOD NEWS IS THAT THIS PERSISTENT WET PATTERN APPEARS TO
BREAKDOWN BY MID WEEK WITH THE PASSAGE OF A DEEP UPPER TROUGH
DROPPING SOUTH OF OUR THE CENTRAL PLAINS/MID MISS VALLEY AND
EXPANSIVE UPPER RIDGING TAKING SHAPE OUT WEST. THIS WILL USHER IN
SOME MUCH COOLER AIR TO THE REGION WITH LOW TEMPERATURES IN THE
40S POSSIBLE TUE NIGHT AND AGAIN WED NIGHT ACROSS PORTIONS OF OUR
REGION. TEMPERATURES WILL BEGIN TO MODERATE BY LATE WEEK INTO NEXT
WEEKEND WITH AN APPARENT OMEGA BLOCK TAKING SHAPE ACROSS THE
SOUTHERN AND CENTRAL PORTIONS OF THE COUNTRY WITH FLANKING TROUGHS
EITHER SIDE OF THE RIDGE.

PRELIMS TO FOLLOW...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  65  84  63 /  60  30  20  60
MLU  82  66  85  65 / 100  50  30  60
DEQ  81  56  80  57 /  30  10  10  60
TXK  81  59  82  59 /  40  20  10  60
ELD  81  62  83  60 /  90  40  20  60
TYR  82  60  81  61 /  30  10  20  60
GGG  84  63  83  62 /  30  20  20  60
LFK  86  67  84  67 /  70  30  50  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ050-051-059>061-
     070>073.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>004.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
     017>022.

OK...NONE.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ097-112-126-138-
     151.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.

&&

13
Hazardous weather outlook, Apr 29, 11:52 AM CDT, 17 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT FRI APR 29 2016

ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED
TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON
HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS
WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN
LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE
INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE
MOVES INTO THE REGION FROM THE SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-
149>153-165>167-301700-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-
WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE
THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE
FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER
THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS
EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST
ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF
NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

12

In the hours before

Local storm report, Apr 30, 3:29 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     FLASH FLOOD      2 N BENTON              32.72N  93.74W
04/30/2016                   BOSSIER            LA   LAW ENFORCEMENT

            FLOODING REPORTED IN PLAIN DEALING... HWY 3 NEAR ARK
            BORDER... NORTHERN PARTS OF BENTON

&&

EVENT NUMBER SHV1600449

21
Local storm report, Apr 30, 3:41 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
341 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     MAUD                    33.33N  94.34W
04/29/2016                   BOWIE              TX   FIRE DEPT/RESCUE

            HWY 1113 CLOSED DUE TO TREES AND POWER LINES DOWN

&&

EVENT NUMBER SHV1600450

21
Special weather statement, Apr 30, 3:45 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 AM CDT SAT APR 30 2016

TXZ152-153-166-167-300930-
SAN AUGUSTINE TX-SABINE TX-NACOGDOCHES TX-SHELBY TX-
345 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SABINE...NORTHERN SAN
AUGUSTINE...EAST CENTRAL NACOGDOCHES AND SOUTHERN SHELBY COUNTIES
UNTIL 430 AM CDT...

AT 344 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MARTINSVILLE...OR 16 MILES SOUTHWEST OF CENTER...MOVING NORTHEAST AT
35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTER...MILAM...SAN AUGUSTINE...HEMPHILL...PINELAND...ROSEVINE...NEUVILLE...
MARTINSVILLE...PATROON...SHELBYVILLE...BLAND LAKE...CHIRENO...HUXLEY...
JERICHO...CALGARY...SEXTON...HURSTOWN...DENNING...COLUMBUS AND YELLOWPINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN LOUISIANA...AND EASTERN TEXAS.

LAT...LON 3131 9405 3137 9402 3141 9404 3146 9399
      3149 9398 3146 9441 3168 9443 3190 9390
      3170 9380 3160 9384 3153 9380 3151 9371
      3147 9375 3145 9370 3137 9367 3137 9364
      3131 9369 3127 9362 3118 9360 3114 9404
TIME...MOT...LOC 0844Z 245DEG 32KT 3159 9432

06
Local storm report, Apr 30, 3:46 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
346 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     FLASH FLOOD      KILGORE                 32.39N  94.87W
04/30/2016                   GREGG              TX   LAW ENFORCEMENT

            HIGH WATER ALONG TURKEY CREEK... FLOODING THROUGHOUT
            CITY... EVACUATIONS AT SCEYNE STREET... HORESHOE
            STREET... DWAIN ST. TREES DOWN AND POWER LINES DOWN IN
            CITY

&&

EVENT NUMBER SHV1600451

21
Local storm report, Apr 30, 4:13 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     TSTM WND DMG     SHREVEPORT              32.47N  93.80W
04/30/2016                   CADDO              LA   BROADCAST MEDIA

            SWEPCO REPORTS 4000 CUSTOMERS WITHOUT POWER IN CADDO
            AND BOSSIER PARISHES AS WELL AS HARRISON COUNTY

&&

EVENT NUMBER SHV1600452

21
Local storm report, Apr 30, 4:45 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
445 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLASH FLOOD      SHREVEPORT              32.47N  93.80W
04/30/2016                   CADDO              LA   LAW ENFORCEMENT

            STREET FLOODING REPORTED YOUREE AND SOUTHFIELD RD...

&&

EVENT NUMBER SHV1600453

21

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:54 PM CDTSpecial Weather StatementSHVBossier51 min
Apr 29, 9:58 PM CDTTornado WarningSHVBossier, Caddo32 min
Apr 29, 10:27 PM CDTTornado WarningSHVCaddo33 min
Apr 29, 10:57 PM CDTTornado WarningSHVCaddo33 min
Apr 29, 11:25 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo65 min
Apr 29, 11:30 PM CDTTornado WarningSHVBossier, Caddo30 min
Apr 29, 11:32 PM CDTFlash Flood WarningSHVBossier, Caddo, Webster8 hr
Apr 29, 11:59 PM CDTTornado WarningSHVBossier, Caddo46 min
Apr 30, 12:13 AM CDTSevere Thunderstorm WarningSHVCaddo62 min
Apr 30, 12:25 AM CDTTornado WarningSHVBossier, Webster50 min
Apr 30, 12:35 AM CDTTornado WarningSHVCaddo55 min
Apr 30, 12:58 AM CDTTornado WarningSHVCaddo47 min
Apr 30, 1:27 AM CDTFlash Flood WarningSHVBossier, Claiborne, Webster5 hr
Apr 30, 1:30 AM CDTTornado WarningSHVBossier, Caddo45 min
Apr 30, 3:42 AM CDTAreal Flood AdvisorySHVBossier, Caddo, De Soto3 hr
Apr 30, 4:20 AM CDTRiver Flood WarningSHVDe Soto9 days
Apr 30, 4:30 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine60 min
Apr 30, 6:01 AM CDTAreal Flood WarningSHVClaiborne, Webster6 hr
Apr 30, 6:15 AM CDTSpecial Weather StatementSHVSabine45 min
Apr 30, 7:27 AM CDTAreal Flood WarningSHVBossier, Caddo6 hr
Apr 30, 7:36 AM CDTRiver Flood WarningSHVCaddo13 days
Apr 30, 8:03 AM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Red River, Winn27 min
Apr 30, 8:09 AM CDTTornado WarningSHVJackson, Lincoln, Union25 min
Apr 30, 10:23 AM CDTSpecial Weather StatementSHVGrant52 min
Apr 30, 11:12 AM CDTRiver Flood WarningSHVCaldwell, Ouachita3 days
Apr 30, 11:18 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn4 days
Apr 30, 12:08 PM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster10 days
Apr 30, 12:08 PM CDTSpecial Weather StatementSHVLaSalle37 min
Apr 30, 12:15 PM CDTRiver Flood WarningSHVBossier, Caddo, Red River8 days
Apr 30, 1:27 PM CDTAreal Flood WarningSHVBossier, Caddo3 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.